# SDR VNAA202407110026

- Difficulty date: June 5, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036064003F00
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 1047.00 BTW STGR 27 TO STGR 26 LH.   CORROSION ON FRAME STA 1051.30 BTW STGR 27 TO STGR 26 LH WAS REMOVED PER CRJ 900 SRM 51-21-06-001-001-A01 AND FOUND  OUT OF LIMITS PER CRJ900 SRM 53-61-06-101-003-A02 THEREFORE WAS REPLACED   PER CRJ900 SRM 51-42-10-001-001-A01 AND SRM 51-42-06-001-001-A01
